MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW; CATHETER, UROLOGICAL
Catalog Number 720-101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/19/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific the study published in the international brazilian journal of urology aimed to identify perioperative predictors of immediate pain following ureteroscopy, with a specific focus on whether hydrodistention (from pressurized irrigation) of the renal collecting system contributes to post-procedure pain, where an irrigation syring unit was used.A total of 131 patients were included in the study who underwent ureteroscopy for stone treatment, with equal gender distribution.An unspecified amount of patient experienced pain that required narcotics upon post-anesthesia care unit.
 
Additional Manufacturer Narrative
Block b3: date of event: approximated to may 19, 2015, as to when the literature report was published.Block h6: patient code (b)(6) captures the reportable event of pain.Impact code f2303 captures the reportable event of medication required.Block g2 (report source): alazem, k., li, i., & monga, m.(20215).Predicting procedural pain after ureteroscopy: does hydrodistention play a role? journal of int braz j urol, 2016; 42: 734-9, https://doi.Org/10.1590/s1677-5538.Ibju.2015.0275.

Brand Name
SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21194246
Report Number2124215-2025-01479
Device Sequence Number18027771
Product Code KOD
UDI-Device Identifier08714729045076
UDI-Public08714729045076
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number720-101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown